Thanks everyone. Everyone must check this site often. I've never been very good at keeping up with websites, but it's obviouslly time I learn. DM is really not fun and I'm sure chatting with others will help. At the present time, I'm on Met 500 two times daily and taking a Byetta inj. before my largest meal of the day. I was on 1 inject. of Levemur (SP) at night for one week only. I had been sick and sugars were out of control. Dr felt this would stabilize it. It did and I felt so great I was wishing she would leave me on it. No such luck, she put me back on my Metforminl. Guess it must be easier on the body. I was disappointed, but she is the expert, not me. How do you all feel as far as comparing one to the other? I am watching my diet and have lost weight= 14lbs since Christmas.
Great job on losing weight! I'm not sure about Met being easier on the body or not as I'm T1 but if you feel good on the insulin, I'd consider maybe trying to request/ demand about it if you felt great?
You have already helped me, my new friends. I saw Dr. this AM. Told her I felt bad on Metformin and continued to have sugars going up and down like a yo-yo. They really only got in the 180-190, but this was happening with a cup of coffee and sweet& Lo. Anyway in our conversation she stated she didn't know what else to do if I was taking my levemir and metformin already. I informed her that I stopped the levemir 3 weeks ago when she told me to. She looked shocked, checked back on the computer and nurse had given me wrong info. Anyway, to make a long story short I am only on the Levimir in the evening. I would have never insisted that something was wrong and questioned her if I had not read the comment here. I know I'm gong to feel much better. Thanks to everyone.
ALWAYS be your own advocate. If something doesn't seem right, feel right, you don't understand it etc QUESTION it. I just can't stress that enough.